# SDR CA111109007

- Difficulty date: November 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737-81Q
- Aircraft time: 32,945 hours
- Engine: Cfmint CFM567B262
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2613109
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEARDOWN REPORT FROM WHEEL O/H SHOWS 2 BROKEN TIE BOLTS.  WHEEL ASSY HAS 4020 HRS/1265 CYCLES SINCE O/H.  THE UNIT HAS HAD 8 TIRE CHANGES WITH INSPECTIONS SINCE LAST O/H.
